# SDR CALA2017110303911

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 66,240 hours, 14,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSS-AISLE EMERGENCY LIGHT ELL STRIP INOP AT SEAT ROW 21DEF. REMOVED AND REPLACED CROSS AISLE EMERGENCY LIGHT STRIP. OPERATIONAL TEST IS GOOD REF AMM 33-51-00-715-019-001.
